Scared on Serzone

“I thought maybe that I was nuts, because the doctor just looked at me like I was imagining things.”

 

I have been taking SERZONE for a year. It made me tired all the time, I had horrible nightmares, and I would go through periods of erratic sleep. Some times, I would be awakened in the night with a “deep” chill – then I would get up and lay back down and get hot flushes in my neck and head. As well as orthostatic hypotension. I have tried to get off twice…but each time within a two week period, I would become negative, anxiety prone, suffer frequent loose bowel movements and depressions. Which in turn, would make me go back on, only to suffer severe headaches, tiredness, etc…

I have allergies and when I am on SERZONE, they seem worse. I am now trying to suffer through what I call my personal withdrawal. I am scared to go back to the doctor, because he looks at me like I am nuts when I tell him that I have these side effects…since SERZONE is supposed to be relatively small side effects.

I also have memory problems and heart palpitations. The dreams are the worse. Before I took SERZONE, I really didn’t dream much and rarely if at all had nightmares. With Serzone, I have BAD DREAMS all the time. Sometimes, I wonder if I am crazy. I experience other side effects but they are tolerable.

At first I tried Paxil – that was awful. Then Doxepin, which made me swell, my breasts hurt, joint pain, and earache. I also must say that I went from 106 lbs to 124 lbs. Now that I have gotten off of Serzone, I have already seen a loss of weight. Tell me if you have heard of any of these symptoms on Serzone. Am I crazy?

Right now, I have been off for two weeks – and I am having intestinal problems, diarrhea and constipation at the same time….cramps, chills. The last two times I tried getting off, the symptoms slowly started showing up after exactly TWO weeks of not taking them. This is SERZONE. And they keep saying that SERZONE has the least effects, and that it has a short half life. But, I haven’t seen much about withdrawal associated with this drug, because I believe the studies have not been made to a large degree.

I am 43 years old. I have been on SERZONE for a year and a half. Suffer from chills in my sleep to horrible nightmares. I thought maybe that I was nuts, because the doctor just looked at me like I was imagining things. I complained of ear pain, but had no infections, etc., etc. I appreciate your concern.

Years 2000 and Prior

This is Survivor Story number 78.
Total number of stories in current database is 96

 1,420 total views

prozac/fluoxetine

prozac/fluoxetine
paul pezzack
i started taking fluoxetine a generic form of prozac in january 2006 after being attacked and having my jaw broken.at first i felt ok,i was prescribed 40mg a day.i started to notice that when i went out drinking i could drink a lot more than usual.sometimes i would miss out a tablet or not take them for a bit.i thought it was smoking and or drinking.so i stopped them.i gave up everything but gradually got worse.i stopped taking the prozac in august 2007,i began to feel very dizzy,lethargic,anxious.i went to my doctor and he said i shouldnt have just stopped but it was ok because they have a long half life in the body and therefore taper out on their own.on 24th september 07 i woke with a terrible headache and the room wouldnt stop spinning.i had been getting muscle spasms and hot flushes for a while but just didnt know why.i went to my doctor.he said i had an ear infection and gave me antibiotics.i took it for 2 days and just couldnt believe how i was feeling my body was as heavy as a rock,my head everywhere ,i couldnt think straight at all.i decided it wasnt an ear infection and it must be the prozac and i would try and get off them.i stayed at my mums house and didnt take any for 12 weeks,i would have nightmares,shaking,hot flushes,muscle spasms,rigid muscle and stiffness.,headaches like you wouldnt believe ,a pain in my back like a hot poker had been pushed in there,shaking,shivering,visual impaiment,foggy,feelings of being outside myself or looking through a fisheye lens and incredible urges that i might hurt my mum or myself or anyone else,i cried all the time.it was the most horrific time ever in my life it was everyday allday ,24/7 of pain and anguish..eventually i gave in on december the 6th after reading on the internet that it could take 6 months to get off them.i have had side effects ever since,all the effects i had originally have continued,it has ruined my life and i feel trapped.no doctor ive spoken to believes me,i went the hospital on many ocassions and almost got laughed at because they couldnt find anything wrong.they all say you cant have problems with prozac.they just put it down to a mental health problem and treat you like an idiot.i have considered killing myself many times to get away from the pain.but something in me keeps fighting and i want to be free.i have cut down to one fifth of a tablet now and my side effects are much easier to cope with,but i really feel like i have had no help or advice at all.i have never had anyone advise on how to get off it.i have just taken the tablets apart and cut it down over the past 2 years.even my own family dont think im ill,if it wasnt for my one brother and my mum,who sadly died in november 2009 .i would be dead for definate.i would have been better off being a heroin addict and recieved help and advice.if anyone can give me advice i would be very grateful.im from wales in the uk and it seems totally ignorant to these terrible drugs.good luck to all of the people who try to stop taking them and please remember no matter how hard it gets dont ever give up and give in.together we can fight these evil drugs.

 2,412 total views